# SDR ABXA000465

- Difficulty date: October 7, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 58,771 hours, 70,533 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cylinder
- Part number: 39208025503
- Part serial: DL112
- Condition: Worn
- Location: Rt Mlg Ww
- Part time: 4,751 hours, 3,938 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION OUT OF ILN, RIGHT GEAR UNSAFE AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES, LIGHTS REMAINED ON.  REPLACED RIGHT MAIN LANDING GEAR RETRACT CYLINDER.
